# SDR VNAA2015032600026

- Difficulty date: March 26, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 26,561 hours, 26,731 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 310 - 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT AT PASSENGER DOOR CUTOUT ON FS 310.00 AND FS 349.00, THE PASSENGER DOOR COUNTER BALANCE ANCHOR FITTING SERATED PLATES HAVE EXFOLIATION CORROSION.  REMOVED CORRODED PLATES AND INSTALLED NEW SERVICABLE PLATES IAW AMM 52-11-17-400-804.
